# SDR DALA2023042603265

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 4,030 hours, 1,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 608198-14AD ISSUED FOR DAMAGE TO THE RH WING SLAT TRACKS #1-10. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ER/A 608198-14AD SECTION II EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-608198 ADDED FOR AC 8310. (LP# 2730898)
